Analgin Metamizole Sodium 1000mg 20 Effervescent Sachets
ANALGIN (METAMIZOLE SODIUM) - 1000 MG/ 20 SACHETS
International generic name: Metamizole sodium
One effervescent sachet contains 1000 mg Metamizole sodium (100%).
Analgin sachets are used for the treatment of pains of different origin and varied intensity: toothache, headache, arthralgia, neuralgia, myositis, mild to moderate visceral pain, high fever, not responding to other drugs. Analgin injection is used in cases of acute and severe pain after operations and traumas, pain associated with neoplastic diseases, colicky pain etc.
Dosage and administration
The single dose for people over 63 kg body weight - 750 - 1000 mg Analgin . In cases of persistent pain, the dose can be repeated after 6 to 8 hours. Maximum daily dose - 3 sachets Analgin. Analgin should not be used parenterally for a period longer than 3 days. In over 15 year-old children the Analgin dose is 250 mg bid or tid.
Hypersensitivity to metamizole and other pyrazolone derivatives, acute hepatic porphyria, inborn glucose-6-phosphate dehydrogenase deficiency, severe renal or hepatic diseases, blood diseases (such as aplastic anemia, leucopenia and agranulocytosis), pregnancy (the first and the last trimester). Analgin is contraindicated in under 10 year-old children.
Special warnings and precautions
Analgin is used with increased caution in patients with a history for hypersensitivity to foods and drugs (particularly to analgesic and nonsteroidal antiinflammatory agents) and also in patients suffering from bronchial asthma, Quincke’s edema, chronic pulmonary infections. In patients with hypotension and unstable blood pressure, Analgin should not be used parentarally.
If Analgin application is necessary, the patient's blood pressure and the heart rate should be monitored. In cases of prolonged Analgin treatment, regular blood count checks are necessary (differential count of the white blood cells). High Analgin doses can unfavourably influence alertness. Because of this in these cases driving and working with machines is not advised.
Analgin potentiates the analgesic and antipyretic action of the nonsteroidal anti-inflammatory drugs. The Analgin effects are potentiated by the tricyclic antidepressants, oral contraceptive agents, allopurinol, alcohol. Analgin decreases the activity of the coumarin anticoagulants and plasma levels of cyclosporin. The enzyme inductors (barbiturates, glutethimide, phenylbutazone) attenuate the Analgin effects. Analgin potentiates the effects of the drugs possessing CNS depressant activity. Concurrent administration with chlorpromazine is related to a risk of severe hypothermia. Analgin can be used in combination with buscolysin, atropin, codein.
After prolonged administration there can very rarely be observed side effects like agranulocytosis, leucopenia and thrombocytopenia, proteinuria, interstitial nephritis. In sensitive patients rashes, urticaria, Quincke’s edema, asthmatic attacks, and very rarely anaphylactic shock are possible.
Analgin is a medicine of the pyrazolone group, which has strong analgesic and antipyretic effects and moderate anti-inflammatory activity. Blocking of the synthesis of endogenous pyrogens - prostaglandins D and E - is the cause for the antipyretic activity and also for the analgesic action of this drug. The decrease of the prostaglandis production in the periphery (and the respective decrease of nerve endings sensitivity) plays a relatively smaller role. In contrast to the other nonnarcotic analgesic drugs, Analgin stimulates the release of β-endorphins, which explains its activity in cases of visceral pain. Analgin has a slight spasmolytic activity on the smooth muscle cells of the biliary and urinary tracts and also on the muscles of the uterus.
Supplied: 20 sachets of 1000 mg.